Jan 25, 2008
i take truvada and kaletra.are there sideeffects of hairloss of these medications?or can the hiv virus itself lead to loss of hair?i was diagnosed 1 year ago,and started treatment.i have had a signifikant hairloss after i started treatment.
| Response from Dr. Henry
Hair loss after starting HIV treatment is often reported by patients and difficult to sort out or attribute to a single drug. Often hair loss in that setting stabilizes after a while. The FTC in Truvada has occasionally seem to be linked to hair loss in some of my patients. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can You Get HIV From Touching A Bloody Scab?
- HIV Infection Risk Sex With A Prostitute
- Do People Catch AIDS From Blowjob From A Prostitute?
- Diarrhea After Oral Sex Hooker What Are The Chances Of HIV
- Penis Discharge After Oral Sex Hooker What Are The Chances Of HIV
- Sore On Tongue After Giving Oral Sex What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.